# SDR HEEA080678

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- Aircraft time: 21,543 hours
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: C2300DL4B
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

COMPASS LEAKING. REPLACED WITH SERVICEABLE PART.
